The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

차재춘
이름 차재춘 영어이름 Cha, Jae Choon
이메일 mailjccha@postech.ac.kr 소속기관 포항공과대학교 수학과
home Link concordance, homology cobordism, and Hirzebruch-type defects from iterated $p$-covers J. Eur. Math. Soc. (JEMS) (2010), Vol 12, Pages 555-610
home Structure of the string link concordance group and Hirzebruch-type invariants. Indiana Univ. Math. J. (2009), Vol 58, Pages 891-927
home Signature invariants of links from irregular covers and non-abelian covers Math. Proc. Cambridge Philos. Soc. (1999), Vol 127, Pages 67--81
home On equivariant slice knots Proc. Amer. Math. Soc. (1999), Vol 127, Pages 2175--2182
home An efficient implementation of braid groups Lecture Notes in Comput. Sci., 2248 (2001), Vol 2248, Pages 144--156
home Signatures of links in rational homology spheres Topology (2002), Vol 41, Pages 1161--1182
home An identity-based signature from gap Diffie-Hellman groups Lecture Notes in Comput. Sci. (2002), Vol 2567, Pages 18--30
home Fibred knots and twisted Alexander invariants Trans. Amer. Math. Soc. (2003), Vol 355, Pages 4187--4200
home Knot signature functions are independent Proc. Amer. Math. Soc. (2004), Vol 132, Pages 2809--2816
home Signature invariants of covering links Trans. Amer. Math. Soc. (2006), Vol 358, Pages 3399--3412
home The effect of mutation on link concordance, 3-manifolds, and the Milnor invariants J. Knot Theory Ramifications (2006), Vol 15, Pages 239--257
home Injectivity theorems and algebraic closures of groups with coefficients Proc. Lond. Math. Soc. (3) (2008), Vol 96, Pages 227--250
home The structure of the rational concordance group of knots Mem. Amer. Math. Soc. (2007), Vol 189, Pages x+95
home Algebraic and Heegaard-Floer invariants of knots with slice Bing doubles Math. Proc. Cambridge Philos. Soc. (2008), Vol 144, Pages 403--410
home Covering link calculus and iterated Bing doubles Geom. Topol. (2008), Vol 12, Pages 2173--2201
home Topological minimal genus and $Lsp 2$-signatures Algebr. Geom. Topol. (2008), Vol 8, Pages 885--909
home The cobordism group of homology cylinders Compos. Math. (2011), Vol 147, Pages 914–942
home $L^2$-signatures, homology localization, and amenable groups Comm. Pure Appl. Math. (2012), Vol 65, Pages 790-832
home Smooth concordance of links topologically concordant to the Hopf link Bull. Lond. Math. Soc. (2012), Vol 44, Pages 443-450
home Concordance to links with unknotted components Algebr. Geom. Topol. (2012), Vol 12, Pages 963-977
home Twisted torsion invariants and link concordance. Forum Math. (2013), Vol 25, Pages 471–504
home Hidden torsion, 3-manifolds, and homology cobordism. J. Topol. (2013), Vol 6, Pages 490–512
home Symmetric Whitney tower cobordism for bordered 3-manifolds and links. Trans. Amer. Math. Soc. (2014), Vol 366, Pages 3241-3273
home Concordance of links with identical Alexander invariants. Bull. Lond. Math. Soc. (2014), Vol 46, Pages 629-642
home Covering link calculus and the bipolar filtration of topologically slice links. Geom. Topol. (2014), Vol 18, Pages 1539-1579
home Amenable $L^2$-theoretic methods and knot concordance. Int. Math. Res. Not. IMRN (2014), Vol , Pages 4768-4803
home Nonconcordant links with homology cobordant zero-framed surgery manifolds. Pacific J. Math. (2014), Vol 272, Pages 1-33